Sponsored Links

Hello Unregistered ! Welcome to ValueMD Albums. Please enjoy your stay. . Visit this section daily to get more resources.

Acute Intravascular Hemolytic (immune) Transfusion Reaction. Caused usually by clerical errors. ABO

Added by Hematology
« Previous Image   |   Next Image »

Acute Intravascular Hemolytic (immune) Transfusion Reaction. Caused usually by clerical errors. ABO

  Description for Acute Intravascular Hemolytic (immune) Transfusion Reaction. Caused usually by clerical errors. ABO

Description by Hematology

Hematology

Acute Intravascular Hemolytic (immune) Transfusion Reaction. Caused usually by clerical errors. ABO or other erythrocyte antigen-antibodies are mislabeled. Signs/symptoms: hemoglobinemia and heoglobinuria, fever, chills, anxiety, shock, DIC, dyspnea, ch

Comments for Acute Intravascular Hemolytic (immune) Transfusion Reaction. Caused usually by clerical errors. ABO (0)